# SDR AALA20111216TUL01

- Difficulty date: December 13, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 42,861 hours, 5,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR EMERGENCY LIGHT LENS LOOSE.  SECURE LENS FOR EMERGENCY LIGHT AT RIGHT NUMBER 1 DOOR.  OPS CHECK NORMAL.
